Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took 1 tab mifegest 200mcg, 2 tab cytolog 200mcg and started bleeding. Is this enough to abort?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hello, My wife has taken Mifegest 200MCG 1 tablet and after 48 hrs 2 Cytolog 200 MCG each as single dosage and bleeding has started. She is 40 days from her LMP. Will this be enough to abort or 2 more Ctytolog tablets 2ith 200MCG each needs to be taken ? How many days the bleeding will continue ?
Posted Tue, 8 Jan 2013 in Abortion and Stillbirth
Answered by Dr. Minoo Bhagia 32 minutes later

Welcome and thanks for writing to us
Usually 4 tablets of cytolog or misoprostol are required for the complete process.The duration of bleeding varies from patient to patient , it can last for one week to 10 days.In some cases there are retained products of conception inside so it can last for a longer duration with heavy bleeding and passage of clots.Give her iron supplements.

Best wishes
Any further query is most welcome

Above answer was peer-reviewed by
Follow-up: Took 1 tab mifegest 200mcg, 2 tab cytolog 200mcg and started bleeding. Is this enough to abort? 10 minutes later
Thank you doctor for your quick response. Can i give her two more Cytolog tablets of 200 MCG each after 24 hrs of 1st dosage? worried if intensity of bleeding increases . Also can you suggest any common iron supplements please

Best regards
Answered by Dr. Minoo Bhagia 39 hours later
Welcome once again and sorry for the late reply as there were some emergencies to attend.

If she is having bleeding then please do not give two more tablets as they may cause excessive bleeding.Wait and watch and repeat the urine pregnancy test after a week.
Regarding iron supplements , you can give her ferrous sulphate along with XXXXXXX leafy vegetables and fruits.

Best wishes
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor